# SDR CA110526008

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 100601702002
- Part serial: 028
- Condition: Misoverhauled
- Part time: 21,930 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECENTLY RECEIVED A MCDU FOR REPAIR.  WHILE CONDUCTING MX,  NOTED THAT DURING A PREVIOUS REPAIR THAT SOMEONE HAD REPLACED A FUSE F1 ON THE 28 VOLT INPUT LINE OF THE LIGHTNING PROTECTION CIRCUIT BOARD WITH A SOLID WIRE.  THE PRODUCT IS BEING REPAIRED AND BROUGHT BACK TO CONFORMITY AND DWG SPECIFICATION.  NOTE:  ADDED MAY 27 BY PRM: SUBSEQUENT EXPLANATION RECEIVED FROM AIRLINE, EXPLANING THAT THE CONDITION DETECTED WAS INDUCED DURING TROUBLESHOOTING PRIOR TO RETURNING THE UNIT TO CMC FOR REPAIR.
